Cm semialgebraic sections over the plane

Charles Fefferman, Garving K. Luli

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper we settle the two-dimensional case of a conjecture involving unknown semialgebraic functions with specified smoothness. More precisely, we prove the following result: Let H be a semialgebraic bundle with respect to Clocm (R2, RD). If H has a section, then it has a semialgebraic section.

Original languageEnglish (US)
Pages (from-to)759-811
Number of pages53
JournalJournal of the Mathematical Society of Japan
Volume74
Issue number3
DOIs
StatePublished - Jul 2022

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • semialgebraic functions
  • semialgebraic sections
  • system of linear equations

Fingerprint

Dive into the research topics of 'Cm semialgebraic sections over the plane'. Together they form a unique fingerprint.

Cite this